American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Roy L. Adler. Symbolic dynamics and Markov partitions. Bull. Amer. Math. Soc. 35 (1998) 1-56. MR 1477538.
Abstract, references, and article information   
View Article: PDF

[2] J. B. Wagoner. Realizing symmetries of a subshift of finite type by homeomorphisms of spheres. Bull. Amer. Math. Soc. 14 (1986) 301-303. MR 828831.
Abstract, references, and article information   
View Article: PDF

[3] Jenny Harrison. Continued fractals and the Seifert conjecture. Bull. Amer. Math. Soc. 13 (1985) 147-153. MR 799799.
Abstract, references, and article information   
View Article: PDF

[4] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[5] Sheldon Newhouse, Jacob Palis and Floris Takens. Stable arcs of diffeomorphisms. Bull. Amer. Math. Soc. 82 (1976) 499-502. MR 0402826.
Abstract, references, and article information   
View Article: PDF

[6] Robert J. Sacker and George R. Sell. A note on Anosov diffeomorphisms. Bull. Amer. Math. Soc. 80 (1974) 278-280. MR 0331432.
Abstract, references, and article information   
View Article: PDF

[7] W. C. Chewning. A dynamical system on $E^4$ neither isomorphic nor equivalent to a differential system. Bull. Amer. Math. Soc. 80 (1974) 150-153. MR 0326781.
Abstract, references, and article information   
View Article: PDF

[8] Robert J. Sacker and George R. Sell. Skew-product flows, finite extensions of minimal transformation groups and almost periodic differential equations. Bull. Amer. Math. Soc. 79 (1973) 802-805. MR 0372836.
Abstract, references, and article information   
View Article: PDF

[9] J. E. Billotti and J. P. Lasalle. Dissipative periodic processes. Bull. Amer. Math. Soc. 77 (1971) 1082-1088. MR 0284682.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1